Well, if it have all these side effects, and it doesn't help a person to get well, than what is there that will help a person? Like I have suffer with spasm since 2009. It started in my stomach on each side, then my back, and my bladder, and I get these all at the same time. The doctor won't give me nothing to stop them, because I have bladder problem, either to much or have problems not having the urges. So there is actually nothing out there to help a person? That is the point of my question, what is there to help a person? I also suffer depression from time to time. This is scary. No help.
Are they bladder spasms? I would see a urologist for your bladder problems. The meds for bladder spasms can cause urinary retention. If its in other muscles, tizanidine doesn't cause bladder problems. Also there is no way of knowing if you'll have the side effects unless the dr tries it on you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have a trap muscle spasm has been like that for nine days. I am a hairstylist working twelve hour?
Posted 20 Apr 2011 • 3 answers
Mirapex side effect at night, muscle spasm of entire body starting at head and working down to feet?
Posted 28 Dec 2012 • 2 answers
Posted 18 Mar 2013 • 4 answers
Posted 24 Nov 2015 • 3 answers
Posted 14 Oct 2017 • 1 answer